MathSciNet Relay Station
MathSciNet bibliographic data
MR1209099 46L80 (19K56)
Nagy, Gabriel On the $K$-groups of certain $C^*$-algebras used in $E$-theory. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1125–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement